Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Why am I sick? What is wrong with appetite? Why loss of weight?

Hi, I am 15, almost 16 years old. 2 months ago I suddenly started to feel sick one day and I vomitted once, ever since then I have been feeling constant nausea , I have no energy & I get a burning sensation or just a sick feeling in my tummy. I didn t have an appetite up until recently so I lost a lot of weight over the two months. Now that I have my appetite I am starting to gain the weight again. The only thing is, I get very hungry and when I go to eat I feel sick & nauseated again. Sometimes eating makes it go away for a while. I also get hot flushes & I can t wear hoodies anymore, I always have to be a little bit cold or else I feel like I am going to vomit. I start to get dizzy and very nauseated if I am standing up for a long time. I have been to the doctor many times over the two months and he took blood tests and everything was fine. He has sent me for an endoscopy which is next month so we ll see what happens then. Any ideas on what it could be? It s really bringing me down as its preventing me from doing things I want to do.
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Do you have fever/ watery shit/ vomiting/ spasmodic abdominal pain/ acidic belching?
Do you have yellow discoloration of sclera and urine/ itching/ loss of appetite?
Do you have abdominal heaviness/ abdominal distension/ altered bowel habits/ bleeding per rectum?
Presence of recurrent nausea with loss of appetite may be due to involvement of liver.
You should consult with physician and gastro-physician and should go for following investigations: complete blood count, liver function test, renal function test, serum amylase and ultrasound imaging.
You should also take proton pump inhibitors and prokinetics.
You should go for endoscopy on emergency basis.
Take care,
Get well soon,
Dr. mayank Bhargava
Answered: Wed, 19 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor